<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2319</article-id>
      <title-group>
        <article-title>Weighted Hardy-type inequalities with Diamond-alpha derivative on time scales</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Sahu</surname>
            <given-names>S.</given-names>
          </name>
          <aff>Department of Mathematics, Gothapatna, International Institute of Information Technology, Bhubaneswar, Bhubaneswar, Odisha, 751003, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Sunanda</surname>
            <given-names>S. K.</given-names>
          </name>
          <aff>Department of Mathematics, Gothapatna, International Institute of Information Technology, Bhubaneswar, Bhubaneswar, Odisha, 751003, India</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>6</issue>
      <fpage>1835</fpage>
      <lpage>1847</lpage>
      <pub-date date-type="pub">
        <day>30</day>
        <month>06</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>We establish new weighted Hardy-type inequalities involving the Diamond-alpha derivative within time scales calculus, unifying discrete and continuous settings. By introducing weight functions, we generalize classical Hardy-type inequalities and derive conditions ensuring the sharpness of the constants. The results extend known inequalities by providing optimal bounds and covering various time scales, such as real numbers, integers, and q-calculus. Applications to dynamic equations and illustrative examples are presented, demonstrating the interaction between weighted functions and dynamic derivatives. These findings deepen the understanding of weighted inequalities on time scales, offering new avenues for generalization and application.</p>
      </abstract>
      <kwd-group>
        <kwd>Weighted Hardy-type inequalities</kwd>
        <kwd>Diamond-alpha derivatives</kwd>
        <kwd>Time scales</kwd>
        <kwd>Dynamic inequalities</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
